MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA25-110/I16-30
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 02/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.The physician indicated the secondary procedure was not due to a device related failure and most likely caused by a dislodged thrombus from the aneurysm with the wires used in the case.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent, and a suprarenal aortic extension on (b)(6) 2016.One day post procedure the patient presented with lower extremity ischemia.The physician elected to perform a thromboembolectomy procedure to clear the clot.The patient is in stable condition.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5510667
Report Number2031527-2016-00107
Device Sequence Number10861576
Product Code MIH
UDI-Device Identifier00818009012180
UDI-Public(01)00818009012180(17)190105
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2019
Device Model NumberBA25-110/I16-30
Device Lot Number1414300-004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2016
Initial Report FDA Received Date03/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR